Ver todas las categorías

Children's Benadryl Allergy Plus - Jarabe para la congestión, Grape, 4 oz líq.

5.0
(62)

Cómo conseguirlo

RecogerNo disponible
EnvíoNo disponible
Agotado

Información

Children's Benadryl Allergy Plus - Jarabe para la congestión, Grape, 4 oz líq.
4 oz, 0.4 lb. N.° de artículo: 483590

Elegible para HSA/FSA

  • Children's Benadryl Allergy Plus Congestion Liquid Medicine in grape flavor for allergy relief
  • Kids' allergy medicine temporarily relieves allergy symptoms as well as nasal and sinus congestion
  • With 12.5 mg of the antihistamine diphenhydramine HCl per dose to alleviate allergy symptoms
  • Allergy liquid includes also contains 5 mg of the nasal decongestant phenylephrine HCl per dose
  • Relieves runny nose, sneezing, itchy nose, throat & eyes, nasal congestion and sinus pressure
  • Intended for ages 6 to 11, Benadryl children's allergy liquid is both alcohol-free and sugar-free
  • This allergy medication comes in a kid-friendly grape flavor with a convenient dosing cup
  • Get allergy relief from children's upper respiratory allergies and sinus congestion with this liquid
Children's Benadryl Allergy Plus Congestion Liquid Medicine gives your child effective relief from allergy symptoms as well as nasal congestion and sinus pressure. This kids' allergy liquid contains 12.5 mg of the antihistamine diphenhydramine HCl, and 5 mg of the decongestant phenylephrine HCl, in every 5 mL dose to relieve indoor and outdoor allergy symptoms such as runny nose, sneezing, itchy nose and throat, itchy, watery eyes, nasal congestion, and sinus pressure and congestion. Available in kid-friendly grape flavor, this children's allergy medicine is alcohol- and sugar-free and is intended for children ages 6 to 11. Help alleviate your child's allergy and sinus congestion symptoms with the brand moms turn to first when they first treat their children's upper respiratory allergies.

  • Se requiere verificación de edad para la compra
  • Ingredientes

    Indicaciones

    Advertencias

    From Benadryl
    See all Benadryl products
    Productos relacionados
    Claritin
    262
    Claritin - Jarabe pediátrico para el alivio de la alergia, sabor Grape
    CVS Health
    2
    CVS Health Children's Allergy Relief Liquid Medication, Mixed Berry 20 CT
    CVS Health
    6
    CVS Health - Elixir para el resfrío y la alergia, niños, Grape
    *Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

    Children's Benadryl Allergy Plus - Jarabe para la congestión, Grape, 4 oz líq.

    5.0
    (62)
    Agotado